MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SJM MASTERS SERIES VALSALVA AORTIC VALVED GRAFT; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL, INC. SJM MASTERS SERIES VALSALVA AORTIC VALVED GRAFT; HEART-VALVE, MECHANICAL
Model Number 27VAVGJ-515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Tachycardia (2095)
Date of Event 08/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event of tachycardia and atrial fibrillation was reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported on (b)(6) 2021, 27mm sjm masters series valsalva aortic valved graft was implanted without any complications.Post procedure and during reperfusion ventricular tachycardia was noted.A cardioversion was performed and patient returned to regular rhythm.On (b)(6) 2021, atrial fibrillation (af) was reported and patient was cardioverted.On (b)(6) 2021, af came back and patient was cardioverted again.It was noted that there was no relationship with the aortic valved graft and the arrhythmia is a known risk.The patient status is unknown.No additional information was provided.(crd_992 - valved grafts pas; (b)(4).

Brand Name
SJM MASTERS SERIES VALSALVA AORTIC VALVED GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
177 east county road b
st. paul MN 55117
MDR Report Key12637376
Report Number3007113487-2021-00061
Device Sequence Number13881296
Product Code LWQ
UDI-Device Identifier05414734009515
UDI-Public05414734009515
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/01/2023
Device Model Number27VAVGJ-515
Device Catalogue Number27VAVGJ-515
Device Lot Number7644052
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2021
Initial Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient Weight91